Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The equivariant local $\varepsilon $-constant conjecture for unramified twists of $\mathbb Z_p(1)$

Tom 178 / 2017

Werner Bley, Alessandro Cobbe Acta Arithmetica 178 (2017), 313-383 MSC: Primary 11S23; Secondary 11S25. DOI: 10.4064/aa8567-10-2016 Opublikowany online: 26 April 2017

Streszczenie

Let $N/K$ be a finite Galois extension of $p$-adic number fields. We study the equivariant local $\varepsilon$-constant conjecture, denoted by $C^{\rm na}_{\rm EP}(N/K,V)$, as formulated in various forms by Kato–Benois–Berger, Fukaya–Kato and others, for certain $1$-dimensional twists $T = \mathbb{Z}_p(\chi^{\rm nr})(1)$ of $\mathbb{Z}(1)$ and $V=T\otimes_{\mathbb Z} \mathbb{Q}_p$. Following the ideas of recent work of Izychev and Venjakob we prove that for $T = \mathbb Z_p(1)$ a conjecture of Breuning is equivalent to $C^{\rm na}_{\rm EP}(N/K,V)$. As our main result we show the validity of $C^{\rm na}_{\rm EP}(N/K,V)$ for certain wildly and weakly ramified abelian extensions $N/K$. A crucial step in the proof is the construction of an explicit representative of $R\varGamma(N, T)$.

Autorzy

  • Werner BleyMathematisches Institut
    der Universität München
    Theresienstr. 39
    D-80333 München, Germany
    e-mail
  • Alessandro CobbeInstitut für Theoretische Informatik,
    Mathematik und Operations Research
    Fakultät für Informatik
    Universität der Bundeswehr München
    Werner-Heisenberg-Weg 39
    D-85577 Neubiberg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek